Flexible multivariate marginal models for analyzing multivariate longitudinal data, with applications in R

Asar, Özgür and Ilk, Ozlem (2014) Flexible multivariate marginal models for analyzing multivariate longitudinal data, with applications in R. Computer Methods and Programs in Biomedicine, 115 (3). pp. 135-146. ISSN 1872-7565

Full text not available from this repository.

Abstract

Most of the available multivariate statistical models dictate on fitting different parameters for the covariate effects on each multiple responses. This might be unnecessary and inefficient for some cases. In this article, we propose a modelling framework for multivariate marginal models to analyze multivariate longitudinal data which provides flexible model building strategies. We show that the model handles several response families such as binomial, count and continuous. We illustrate the model on the Kenya Morbidity data set. A simulation study is conducted to examine the parameter estimates. An R package mmm2 is proposed to fit the model.

Item Type: Journal Article
Journal or Publication Title: Computer Methods and Programs in Biomedicine
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
Departments: Faculty of Health and Medicine > Medicine
ID Code: 69156
Deposited By: ep_importer_pure
Deposited On: 08 Apr 2014 15:04
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:52
URI: https://eprints.lancs.ac.uk/id/eprint/69156

Actions (login required)

View Item View Item